MathSciNet Relay Station
MathSciNet bibliographic data
MR617135 55P99 (18D99 18G55 55Q05)
Brown, Ronald; Higgins, Philip J. On the algebra of cubes. J. Pure Appl. Algebra 21 (1981), no. 3, 233–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement